Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva/truvada combo
Mar 1, 2009

hi i recently started this treatment and only the second day in, i found myself waking up and when i looked in the mirror at 2am once woke i felt that i had lots of fluid/in my face which seemed to come from the sides of my throat.once sat upright it kinda went back down after a while..im very worried about this and went to my a+e but they just said you look fine and all your stats are normal. please advise.

Response from Dr. Henry

It sounds like you may have developed some facial edema which then decreased once upright (gravity). I would continue monitoring your facial appearance and throat/swallowing. Many forms of side effects from efavirenz flare up in the first weeks and then decrease after 2-4 weeks. KH



Previous
BONE LOSS/BONE DENSITY TEST
Next
1 pill substitute for Atripl?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement